# SDR FDEA201009203564

- Difficulty date: September 20, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: AJC72886
- Condition: Corroded
- Location: Nr 2 Engine Inta
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENGINE INLET DUCT INTERIOR SKIN IS CORRODED; FASTENERS SHEARED AND IS   CORRODED INSIDE PANEL 362 DOOR (RT), STA 222.  REMOVED AND REPLACED INLET SKIN IAW MD/DC10 SRM 51-31-01, VOL II AND DWG AJC7288, REV "D".
